A comparison of multi-way similarity coefficients for binary sequences

Leiden Repository

A comparison of multi-way similarity coefficients for binary sequences

Type: Article / Letter to editor
Title: A comparison of multi-way similarity coefficients for binary sequences
Author: Warrens, M.J.
Journal Title: International Journal of Research and Reviews in Applied Sciences
Issue: 1
Volume: 16
Start Page: 64
End Page: 75
Pages: 12
Issue Date: 2013
Uri: www.arpapress.com/Volumes/Vol16Issue1/IJRRAS_16_1_07.pdf
Handle: http://hdl.handle.net/1887/24145
 

Files in this item

Description Size View
application/pdf Warrens_2013_IJRRAS_16_64_75.pdf 179.3Kb View/Open

This item appears in the following Collection(s)